# SDR DALA2018033102153

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 58,494 hours, 22,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 867-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE RT ZEE CHANNEL CORRODED OUT OF LIMITS,  BS 867 - 887 IN THE AFT CARGO BAY.  MAINTENANCE REPLACED THE CHANNEL SIDEPLATE SECTION IAW SRM 53-00-53, FIG 202, 51-40-06, PAR 2, 51-40-05, FIG 3, AND 51-40-02.
